Affordable Access

Publisher Website

Universal periods of hyperelliptic curves and their applications

Authors
Journal
Journal of Pure and Applied Algebra
0022-4049
Publisher
Elsevier
Publication Date
Volume
163
Issue
3
Identifiers
DOI: 10.1016/s0022-4049(00)00164-x

Abstract

Abstract We construct universal power series for differential 1-forms and period integrals of Schottky–Mumford uniformized hyperelliptic curves over local fields. Using these universal 1-forms and periods, we characterize Siegel modular forms vanishing on the hyperelliptic Jacobian locus, and construct universal and p-adic solutions of the Korteweg–de Vries hierarchy.

There are no comments yet on this publication. Be the first to share your thoughts.